# SDR 20000811SH019

- Difficulty date: July 17, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 4030064
- Part serial: 1819181P
- Condition: Defective
- Component: Governor, Woodward
- Component part number: B210710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION (PT/ET) ON TOP OF GOVERNOR BODY.  (X)
